Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 393892, 10 pages
http://dx.doi.org/10.1155/2013/393892
Research Article

Oscillation Theorems for Even Order Damped Equations with Distributed Deviating Arguments

College of Electronic and Information Engineering, Hebei University, Baoding 071002, China

Received 24 August 2013; Accepted 8 November 2013

Academic Editor: Miroslava Růžičková

Copyright © 2013 Chunxia Gao and Peiguang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Ayanlar and A. Tiryaki, “Oscillation theorems for nonlinear second order differential equations with damping,” Acta Mathematica Hungarica, vol. 89, no. 1-2, pp. 1–13, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W.-T. Li and R. P. Agarwal, “Interval oscillation criteria for second order forced nonlinear differential equations with damping,” Panamerican Mathematical Journal, vol. 11, no. 3, pp. 109–117, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W.-T. Li and R. P. Agarwal, “Interval oscillation criteria for second-order nonlinear differential equations with damping,” Computers & Mathematics with Applications, vol. 40, no. 2-3, pp. 217–230, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Kirane and Y. V. Rogovchenko, “Oscillation results for a second order damped differential equation with nonmonotonous nonlinearity,” Journal of Mathematical Analysis and Applications, vol. 250, no. 1, pp. 118–138, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Wang and Y. Wu, “Oscillation of certain second-order functional differential equations with damping,” Journal of Computational and Applied Mathematics, vol. 157, no. 1, pp. 49–56, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. G. Sun, “Oscillation of second order functional differential equations with damping,” Applied Mathematics and Computation, vol. 178, no. 2, pp. 519–526, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Wang and M. Wu, “Oscillation of certain second order nonlinear damped difference equations with continuous variable,” Applied Mathematics Letters, vol. 20, no. 6, pp. 637–644, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. Xu, “Oscillation theorems for damped elliptic differential equations of second order,” Hiroshima Mathematical Journal, vol. 38, no. 1, pp. 1–17, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. E. Tun and H. Avc, “New oscillation theorems for a class of second-order damped nonlinear differential equations,” Ukrainian Mathematical Journal, vol. 63, no. 9, pp. 1441–1457, 2012. View at Google Scholar
  10. I. T. Kiguradze, “On the oscillatory character of solutions of the equation dmu/dtm+atunsgnu=0,” vol. 65, pp. 172–187, 1964. View at Google Scholar · View at MathSciNet
  11. C. H. G. Philos, “A new criterion for the oscillatory and asymptonic behavior of delay differential equations,” Bulletin de L'Académie Polonaise des Science, vol. 39, pp. 61–64, 1981. View at Google Scholar